# SDR SWAA2024052981176

- Difficulty date: May 1, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR T STRAP BS 767+5 RBL 8 WL 156.  EVALUATED CORROSION ON FLOOR T STRAP BS 767+5 RBL 8 WL 156 AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT IAW SRM 51-10-02-0G-0.   RECEIVED NEW AFT CARGO BAY FLOOR T STRAP BS 767+5 RBL 8 WL 156 ON PO # 889099 INSTALL WILL BE ON CARD # TTG8Q00SA5QX.
